# SDR ASOA2013041903416

- Difficulty date: March 25, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,450 hours, 16,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Part time: 993,144 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR CUTOUT LOWER SILL BS 574-621.  CARGO DOOR CUTOUT LOWER SILL REMOVED IAW SRM 51-42-06.  TRANSFERED ALL HOLES FROM OLD PART TO NEW PART IAW SRM 51-40-11-00 AND CUT PER STEP 2 OF REO 601R-53-61-7574.  REPAIRED IAW REO 601R-53-61-1574 NDTM PART 1 51-20-06.
